# SDR CA091007004

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 4,921 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Retainer
- Part number: 352030
- Condition: Unserviceable
- Location: Alternator Drive
- Component: Alternator, Ford, DOFF10300F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RETAINER WHICH HOUSES THE 2 RUBBER BUSHINGS (632050) HAS WORN TO THE POINT WHERE DRIVE GEAR HAS ROTATED ALMOST 60 DEGREES WITHIN RETAINER. THIS CONSEQUENTLY CONTAMINATED ENG WITH FERROUS MATERIAL. ENG IS BEING REPAIRED FOR METAL CONTAMINATION.
